REAL

Items where Author is "Wang, Jixiu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Wang, Li and Wang, Jun and Wang, Jixiu (2024) Multi-bump solutions of Schrödinger–Bopp–Podolsky system with steep potential well. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (10). pp. 1-22. ISSN 1417-3875

Wang, Li and Wang, Jixiu and Li, Xiongzheng (2019) Infinitely many solutions to quasilinear Schrödinger equations with critical exponent. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (5). pp. 1-16. ISSN 1417-3875

This list was generated on Fri Mar 28 15:31:55 2025 CET.